# SDR SWAA2022051003797

- Difficulty date: May 5, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT WINDOW LIGHT INOP / [01] RELAMPED AND PERFORMED GOOD OPS TEST OF R/H OVERWING EXIT WINDOW LIGHT PER AMM 33-21-00-960-801.;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.
